# SDR CA120510008

- Difficulty date: May 5, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 172R
- Aircraft time: 1,680 hours
- Engine: Lyc IO360L2A
- Propeller: Mcauly 1A170E
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 4371
- Condition: No Test
- Location: Engine
- Part time: 31 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) DURING PRE-FLIGHT RUN-UP LT MAGNETO FAILED MAG DROP TEST.  MAGNETO INTERNAL TIMING FOUND TO BE OFF BY 7 DEGREES.  MAGNETO REPLACED.
